# SDR AWXA200501467

- Difficulty date: November 4, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- Engine: Ge CFM563B1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545855101
- Condition: Corroded
- Location: Bs 969-996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C19 CHECK DISCOVERED CORROSION ON THE R2 INNER CHORD FROM BS 969-996, FROM WL 208-209 AND RBL 50.  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-60-15-1A1 FIG 101.  REMOVED AND INSTALLED NEW INNER CHORD FROM BS 969 TO BS 996, FROM WL 208 TO WL 209 AND BL 50R IAW SRM 51-40-02-0G FIGS 3, 4, 6, 8, 9 AND 12.
